# SDR CALA2024082202249

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Lug
- Part number: 415N40019
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 19-5330-1-2802 (B757-53-3-0479) CORROSION ON THE RIGHT AFT ATTACH LUG, FOR THE AFT GALLEY, AT STA.1713, RBL52.#3666
